Hey, Iblogged a few days ago about my latest blood work results and how things are going well at the minute. I totally forgot to mention that at my appointment I spoke to my doctor about swapping one of my meds. I wasnt happy with side effects from it and I know it sounds so superficial but I didnt like the way it had changed the whites of my eyes to a dark yellowish colour. People had started commenting on it and asking why I looked constatnly stoned all the time and if i'd been having late nights due to partying. Which is complete bullcrap as ive been the total oppoiste for the last few months. I havent been out socialy for awhile with my friends. my weekends are spent at home getting early nights due to my 5am alarms for work and I've never smoked weed. uggggh!!! rank I know that I shouldnt care about what people think but it was getting to the point where ALOT were asking and I just couldnt be bothered to make up excuses all the time.

I was on 300mg of Atazanavir which I was taking once daily with food but ive now swapped to 800MG of Darunavir. I have a follow up appointment in three weeks time to see how ive been getting on with the change and if its helping. already ive noticed a huge difference in my apperance. I look wide awake now where as before I looked asif id been awake for two days straight with sore eyes and no life in me.

Has anybody else had this experience with atazanavir. Ive tried to do a bit of research online too and look into darunavir, I havent been able to find out alot but im still looking.

was this the right decision to make

1 Comment
  1. ms83poz 7 years ago

    daydream, it's good to see someone steppin up to be their own advocate. Every Dr works for you. Additionally, they have pertaining info at their fingertips as all Dr's do. What did your Doc say about your opinion reg side effects?  Yellow is usually an indication that your Liver function may have been compromised by the meds. Looking stoned is meds too. If your feeling better, it's probably coz of the changes. atazanavir i have not experienced, but I have had similar reactions to incorrect meds. Genotypes are always correct, have you had?

    |
    0 kudos

Leave a reply

© 2021 WebTribes Inc. | find your tribe

Log in with your credentials

or    

Forgot your details?

Create Account